Alert archive / Louisiana / Flash Flood Warnings in 2010

Flash Flood Warning 47, NWS Jackson, MS

June 9, 2010Ashley County, Arkansas; Morehouse Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Jun 9, 2010, 6:04 PM CDT for Ashley County, Arkansas; Morehouse Parish, Richland Parish, Louisiana. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2010, 6:04 PM CDT (23:04 UTC)
Expired
Jun 9, 2010, 8:00 PM CDT
In force
116 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Ashley County, AR, Morehouse Parish, LA, Richland Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 182 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:40 PM CDTFLASH FLOOD3 W Bonita, LAHIGH WATER ACROSS OLD BONITA ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3440 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WGUS54 KJAN 092304
FFWJAN
ARC003-LAC067-083-100100-
/O.NEW.KJAN.FF.W.0047.100609T2304Z-100610T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF BASTROP...
  NORTHWEST RICHLAND PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF START...
  SOUTHEASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITY OF WILMOT...

* UNTIL 800 PM CDT

* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING IN A BAND FROM BERLIN...TO BASTROP...TO 
  NEAR START. THE STORMS WERE DRIFTING EAST. ESTIMATED RADAR 
  RAINFALL AMOUNTS...ON THE ORDER OF THREE INCHES...HAVE OCCURRED 
  IN THE PAST HOUR FROM NEAR BERLIN TO NEAR BASTROP.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GALION...JONES...BEEKMAN...BERLIN AND PARKDALE

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3318 9182 3326 9155 3321 9146 3307 9148
      3292 9166 3244 9173 3244 9195 3247 9196
      3252 9191 3259 9193 3267 9191 3266 9194
      3271 9197 3271 9202 3290 9207

$$

AEG
2 follow-up statements
156 
WGUS74 KJAN 092328
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CDT WED JUN 9 2010

ARC003-LAC067-083-100100-
/O.CON.KJAN.FF.W.0047.000000T0000Z-100610T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-MOREHOUSE LA-RICHLAND LA-
628 PM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN ASHLEY COUNTY...AND CENTRAL RICHLAND AND MOREHOUSE
PARISHES...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN IN A BAND FROM 
PORTLAND...TO NEAR BERLIN...TO NEAR RAYVILLE...MOVING EAST AT ABOUT
10 MPH. RAINFALL OF 1 TO 3 INCHES IN AROUND AN HOUR HAS BEEN OCCURRING 
WITH THIS BAND OF STORMS AS IT MOVED EAST ACROSS MOREHOUSE PARISH...
SOUTHERN ASHLEY COUNTY...AND NORTHERN RICHLAND PARISH. 

EVEN HEAVIER RAIN OF 3 TO 5 INCHES SINCE 5 PM HAS OCCURRED BETWEEN 
BERLIN AND BONITA BASED ON DOPPLER RADAR ESTIMATES. THIS IS LIKELY 
PRODUCING FLASH FLOODING OF ROADS...BAYOUS...AND CREEKS IN THIS AREA...
INCLUDING ALONG HURRICANE...WHITE OAK...AND OVERFLOW CREEKS...AND 
LOUISIANA STATE HIGHWAY 834.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
START...BEEKMAN AND BASTROP.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR...WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3318 9182 3326 9155 3321 9146 3307 9148
      3292 9166 3244 9173 3244 9195 3247 9196
      3252 9191 3259 9193 3267 9191 3266 9194
      3271 9197 3271 9202 3290 9207

$$

AEG
868 
WGUS74 KJAN 100046
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT WED JUN 9 2010

ARC003-LAC067-083-100100-
/O.CON.KJAN.FF.W.0047.000000T0000Z-100610T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-MOREHOUSE LA-RICHLAND LA-
746 PM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN ASHLEY COUNTY...AND CENTRAL RICHLAND AND MOREHOUSE
PARISHES...

MODERATE RAIN CONTINUED ACROSS THE WARNING AREA AS OF 745 PM. DOPPLER 
RADAR INDICATED RAINFALL AMOUNTS OF 4 TO 5 INCHES FROM BONITA TO 
BERLIN WHICH LIKELY CAUSED FLASH FLOODING...AND FLASH FLOODING WAS
REPORTED BY LAW ENFORCEMENT NEAR BONITA EARLIER THIS EVENING. 
HOWEVER...RAINFALL WILL CONTINUE TO DECREASE IN INTENSITY...AND THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3318 9182 3326 9155 3321 9146 3307 9148
      3292 9166 3244 9173 3244 9195 3247 9196
      3252 9191 3259 9193 3267 9191 3266 9194
      3271 9197 3271 9202 3290 9207

$$

AEG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:23 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 9, 3:23 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT WED JUN 9 2010

.DISCUSSION...CONVECTIVE LATE AFTERNOON STILL LOOKING PROBABLE AS
PWATS OF NEAR 2 INCHES OVER MUCH OF THE REGION ALONG WITH WIDESPREAD
SURFACE DEWPOINTS IN THE M70S...ESPECIALLY FOR THE DELTA. EARLY
MORNING ROUND OF TSRA OVER NERN MS DEPOSITED A WEAK OUTFLOW BOUNDARY
FROM NEAR MACON TO GRENADA THAT WAS LIFTING NEWD. AN AXIS OF
INSTABILITY WITH MINUS 9 LIFTED INDEXES REMAINS FROM BASTROP/WINNSBORO
IN NERN LA TO AROUND GRENADA/WEST POINT AREAS. A STEADY SSW FEED OF
GULF MOISTURE REFUELING THE AIR MASS AND EARLIER RAOBS IMPRESSIVE
WITH RATHER HIGH WET MICROBURST CHECKLIST VALUES IN THE LIKELY
CATEGORY. PROGGED TEMP/DEWPTS OF 93/74 YIELD SBCAPES NEAR 4300J/KG...
DCAPE 11-1200J/KG...AND MID LEVEL LAPSE RATES NEARLY 7C. WILL KEEP
MENTION OF POTENTIAL GUSTY WINDS/HEAVY RAINS IN PORTIONS OF NERN
LA...SE AR AND NW MS THROUGH SUNSET. REF SPC DAY 1 OUTLOOK.

LATEST RUC DEVELOPS CONVECTION ALONG THE MS RIVER WITHIN THE NEXT FEW
HOURS AND THEN BUILDS IT EWD TO AROUND I-55 AND THEN DISSIPATING BY
04-06Z. AS A RESULT...KEEPING POPS TO 60 PERCENT N AND W BEFORE DARK
WHILE KEEPING 30-40 ALONG AND W OF THE NATCHEZ TRACE. HWOJAN HANGING
ON WITH ISOLATED SEVERE STORMS...ESPECIALLY NORTHWEST OF A LINE FROM
JONESVILLE TO NATCHEZ TO JACKSON TO MACON.

LATER TONIGHT/THURSDAY THE MID LEVEL COLD POOL IN NRN TX OPENS UP AND
LIFTS INTO THE OZARKS AS LONG WAVE TROUGH DIGS OVER THE WRN CONUS.
PLENTY OF CONVECTIVE CLOUD DEBRIS AND OUTFLOW BOUNDARIES TO WORK WITH
ON THURSDAY SO POPS WILL REMAIN IN THE SCATTERED CATEGORY FOR MAINLY
AFTERNOON SHRA/TSRA. BY THURSDAY NIGHT/FRIDAY...THE WRN CONUS TROUGH
AMPLIFIES RIDGING OVER THE SERN CONUS WHICH WILL BRING WARMER
AFTERNOON TEMPS/HEAT INDEXES THAT THE MEX HAS BEEN TRYING TO FORECAST
AROUND HERE FOR THE PAST WEEK TO TEN DAYS. STILL BELIEVE WE MAY START
PUSHING ON THE HEAT ADVISORY CRITERIA STARTING FRIDAY AND LASTING
THROUGH THE WEEKEND HOWEVER MODELS PERSIST IN TRYING TO MIX OUT OUR
AFTERNOON DEWPOINTS TO KEEP US BELOW THE 105F THRESHOLD...WE SHALL
SEE IF THAT PANS OUT. SOME PROGGED RAOBS SUGGEST U90S MAY OCCUR WHICH
WOULD BE PUSHING CLOSER TO RECORD HOT LEVELS./40/

LONG TERM...SATURDAY THROUGH WEDNESDAY...THE EXTENDED PORTION OF THE
FORECAST WILL MOSTLY BE DOMINATED BY BUILDING HIGH PRESSURE OVER THE
REGION AND CONTINUED WARM AND MUGGY CONDITIONS. BUILDING 500MB
HEIGHTS OVER THE ARKLAMISS REGION CONTINUE THROUGH THE WEEKEND TO
AROUND 595DM AS A TROUGH DIGS OUT WEST. THIS WILL RESULT IN CONTINUED
WARM TEMPERATURES ACROSS THE REGION. HIGHS EACH DAY SHOULD REACH INTO
THE MIDDLE 90S. OVERNIGHT LOWS WILL NOT DROP OFF MUCH AND ONLY FALL TO
THE LOWER TO MID 70S. THESE TEMPERATURES...COMBINED WITH AMPLE MOISTURE
IN THE ATMOSPHERE...SHOULD CREATE RATHER UNCOMFORTABLE CONDITIONS FOR
RESIDENTS FRIDAY THROUGH SUNDAY. AFTERNOON HEAT INDEX VALUES DURING
THE WEEKEND WILL REACH INTO THE LOW 100S...FLIRTING WITH 105 IN SOME
LOCATIONS. WHILE THIS WILL REMAIN SLIGHTLY BELOW LOCAL HEAT ADVISORY
CRITERIA...THIS IS SOMETHING THAT WILL HAVE TO BE MONITORED WITH
LATER FORECASTS. IN ADDITION...SMALL POPS WILL REMAIN IN THE FORECAST
DURING THIS TIME AS DAYTIME HEATING SHOULD BE ENOUGH TO DESTABILIZE
THE ATMOSPHERE FOR MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS.

BY LATE SUNDAY...THE UPPER RIDGE BEGINS TO BREAK DOWN SOME AS A
FRONT TRIES TO ENTER THE REGION FROM THE NORTH. THIS WEAK FRONT WILL
SLOWLY OOZE DOWN INTO THE ARKLAMISS SUNDAY NIGHT INTO MONDAY WITH
SHOWERS AND THUNDERSTORMS ACCOMPANYING THE FRONT. THE FRONT LOOKS TO
STALL GENERALLY AROUND THE COAST AND SERVE AS A FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT THROUGH THE REMAINDER OF THE FORECAST
PERIOD. TEMPERATURES SHOULD BECOME SLIGHTLY CLOSER TO NORMAL WITH
THIS FROPA AND OVERNIGHT LOWS A LITTLE COOLER THAN RECENT DAYS DUE
TO SLIGHTLY DRIER AIR FILTERING IN BEHIND IT.

GFS MOS TEMPS HAVE BEEN RUNNING A LITTLE WARM AS OF LATE AND
ADJUSTED TEMPS A LITTLE CLOSER TO ENSEMBLE NUMBERS FOR PORTIONS OF
THE PERIOD. /28/

&&

.AVIATION...EXPECT VFR OCNL MVFR SKIES THIS AFTERNOON WITH SCT-BKN
DECKS 1500-3000 FEET AND BKN-OVC 3-5K FEET. SHOWERS AND TSTMS WILL
BE SCATTERED OVER THE AREA TODAY...ESPECIALLY OVER WRN AND NRN
SECTIONS OF THE REGION...WITH BRIEF PERIODS OF HEAVY RAINFALL
LOWERING CIGS/VSBY TO IFR/LIFR CONDITIONS. ISOLATED SEVERE STORMS
WILL ALSO DEVELOP WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING
DOWNBURST WINDS. SHOWERS AND TSTMS WILL BE ON THE DECREASE BY EARLY
EVENING WITH MOST ACTIVITY ENDING BY 10 PM. CLOUD DECKS WILL
GENERALLY BE SCT BY 10 PM. LIGHT FOG WILL BE POSSIBLE LATE TONIGHT
WITH PATCHES OF IFR VSBY POSSIBLE TOWARD MORNING IN AREAS WHERE
HEAVIER RAINFALL OCCURS./03/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  93  74  94 /  27  29  15  21
MERIDIAN      72  93  72  95 /  35  28  18  21
VICKSBURG     74  92  74  94 /  34  27  15  23
HATTIESBURG   72  94  72  95 /  19  23   8  20
NATCHEZ       74  92  75  94 /  22  31  11  22
GREENVILLE    74  92  75  94 /  42  42  27  28
GREENWOOD     73  91  74  94 /  42  42  22  32

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 9, 2:43 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT WED JUN 9 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
101945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
243 PM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. ALTHOUGH
ALL AREAS WILL SEE AT LEAST A SMALL POTENTIAL FOR SEVERE STORMS...
THE BEST CHANCE WILL OCCUR OVER NORTHEAST LOUISIANA...SOUTHEAST
ARKANSAS AND WEST AND NORTH MISSISSIPPI ALONG AND NORTHWEST OF A
LINE FROM JONESVILLE TO NATCHEZ TO JACKSON TO MACON. STORMS WILL HAVE
THE POTENTIAL FOR WIND GUSTS OF 60 MPH OR HIGHER AND QUARTER SIZE HAIL.
THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL FOR PERIODS OF HEAVY
RAINFALL WHICH MAY PRODUCE PONDING WATER ON ROADWAYS AND IN AREAS
WHERE DRAINAGE IS POOR.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A WEAK
DISTURBANCE MOVES ACROSS THE REGION. A FEW STORMS WILL BECOME
SEVERE...FUELED BY THE VERY MOIST AND UNSTABLE AIR MASS CURRENTLY
POSITIONED OVER THE AREA. THE CHANCE OF SEVERE THUNDERSTORMS WILL
DECREASE AFTER SUNSET AND MOST ACTIVITY WILL END BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Special weather statement, Jun 9, 2:18 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CDT WED JUN 9 2010

ARZ075-091945-
CHICOT AR-
218 PM CDT WED JUN 9 2010

...STRONG STORM SHOULD PASS NEAR DEWEY THROUGH 300 PM...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF MCMILLAN CORNER
AT 217 PM CDT...MOVING NORTHEAST AT 20 MPH.

VERY HEAVY RAINS UP TO ONE INCH ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING ARE ALSO LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN CHICOT COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

40

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:59 PM CDTSevere Thunderstorm WarningJANChicot46 min
Jun 9, 5:17 PM CDTSevere Thunderstorm WarningJANAshley43 min

Nearby

Flash Flood Warnings in Louisiana, 2010Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.